# SDR ASMF201610006

- Difficulty date: August 9, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 43,007 hours, 21,337 cycles
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Condition: Out Of Alignment
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE LEFT WING SPEED BRAKE DOOR NUMBERS 3, 4 AND 5 WERE OUT OF ALIGNMENT. MAINTENANCE PERSONNEL PERFORMED THE SPOILERS CONTROL SYSTEM CABLE LUBRICATING AND SPEED BRAKE CONTROL SYSTEM OPERATIONAL TEST IAW AMM 12-26-00 AND AMM 27-62-00, ALL CORRECT.
